# SDR 04FDEA01386

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 726
- Aircraft time: 15,761 hours, 8,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK NR 3 RIGHT, BETWEEN FR 50-52, MULTIPLE SPOTS OF CORROSION ALONG SEAT TRACK HOLES AND BOTH SIDES OF FLANGE TOP TO BOTTOM AS MARKED.  REMOVED SEAT TRACK, FABBED NEW SEAT TRACK, DRILLED AND REAMED HOLES, TREATED PRIMED AND TOP COATED, AND INSTALLED NEW SEAT TRACK SECTION IAW A300-600 SRM 53-10-16 AND 51-71-10.
